Hello there njam...and welcome to healingwell. I am happy you have found us, as this is a great place for information and support, so please do stick with us!!!
If you are having symptoms from ppis that you are unsure about
, it is BEST to speak with your doctor about
it, as what you are experiencing could be from soemthing else. Better safe than sorry.
I am not going to say that it is something to worry about
, just that you and your doctor know your body, so it is best to talk with him about
something like this. You can give him a simple phone call, and he may even consult you over the phone.
Wishing you the best, and I do hope you stick with us!
GERD Forum Moderator
Please share, only if you can spare!
Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions